# SDR SWAA2022030405370

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED R/H #2; IS CORRODED ON BOTTOM. / INSTALLED AFT CARGO CAPSTRIP R/H #2 ON CARD: JPANEL-141-CLOSE.
